# SDR FOTR2019813627

- Difficulty date: November 19, 2010
- Submitted: November 19, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) BS 1130, STR 27 L HAS CORROSION AT STRINGER FITTING. CUT & REMOVED STRINGER 14 .7500" LONG FROM 1120 TO 1135 STR 27L. FABRICATED STRINGER REPAIR HAT SECTION MAT USED BAC 1498-145-7075-T6, PO 90010545 DIM 14.7500 LONG. SPLICE MAT. USED BAC 1498-131-7075-T6, PO 90010664 DIM 14 /12 LONG TREATED PRIMED & INSTALLED REPAIR PARTS IAW SRM 51-30-2; 51-10-3 FIG 1, 53-10-2, FIG 9, & 51-10-2.
